# SDR RAAA00B2022

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,785 hours, 42,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100212
- Part serial: 1113
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, RIGHT FWD OVERWING EMERGENCY EXIT, EXIT ID LIGHT WILL NOT TEST.  REPLACED EXIT ID LIGHT, TESTS GOOD PER RAA ECO 86-26.
